# SDR Y2PA2016022200002

- Difficulty date: February 17, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N822AA
- Make and model: Amd FALCON20
- Aircraft serial: 195
- Aircraft time: 23,845 hours, 19,744 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW RECOGNIZED A PRESSURIZATION PROBLEM EARLY, CALLED FOR CHECKLIST FOR CABIN PRESSURE TO HIGH.  INITIATED DESCENT, DECLARED EMERGENCY AND DIVERTED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE WAS SENT TO WORK THE PROBLEM.  PERFORMED A VISUAL INSPECTION OF AIRCRAFT ACCESSORY COMPARTMENT, NR 1 & NR 2 ENGINES AND WATER SEPARATOR.  NO DEFECTS WERE FOUND.  COMPLIED WITH A LEAK CHECK OF THE WATER SEPARATOR AND AFT ACCESSORY COMPARTMENT.  NO LEAKS WERE NOTED IAW MM 21-20-1.  COMPLIED WITH PRESSURIZATION, OPS CHECK IN MANUAL AND AUTO MODE IAW MM 21-30-5.  THE OPS CHECK WAS GOOD WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
